# SDR JR2R10161111519

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- Aircraft time: 54,736 hours, 37,287 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 5930583302
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INNER DOOR AFT OB CORNER CRACKED.  REPAIRED THE DOOR IAW SRM 52-05 PG 446 FIG 1.
